What are you waiting for?
This event will help you understand the future of technology and leave you with tangible outcomes for your business IT through our workshop sessions.
Join ComputerWorld, the Microsoft Cloud specialists, as we devote two days to helping you and your business Define Tomorrow by planning your Microsoft Azure migration journey and maximising your investment with Microsoft 365 technologies.
This very different Define Tomorrow conference is divided into two specific tracks.
Each morning will be devoted to short sharp sessions, demonstrations, and panel discussions looking at these areas’ technologies and business strategies. Each session will be clearly labelled as to whether it has a business or technical focus and whether it is an overview or deep dive into a specific subject. In the afternoon, we are breaking out to exclusive workshop sessions to help give you the skills to Define Tomorrow for your business.
This Microsoft-focused event will help you understand the future of technology and leave you with tangible outcomes for your business IT through our workshop sessions. By having a more personal and engaging event, we hope that there is something useful for everyone.
When signing up for this event, you will have the ability to customised your agenda to meet your specific needs.
|9.00 AM||Infrastructure Modernisation Keynote||Barry Coombs, ComputerWorld|
|9.30 AM||Azure 101: Fully understand Azure in 30 minutes||James Marshall, Microsoft|
|10.00 AM||DR in the Cloud with Azure Site Recovery||Tom Button, IntY|
|10.00 AM||Look after your virtual infrastructure and it will look after you||Barry Coombs, ComputerWorld|
|10.30 AM||How to get started with Azure Migrations||Tom Button, IntY|
|11.00 AM||An Introduction to Azure Virtual Desktop (AVD)||Neil McGloughlin, Nerdio|
|11.00 AM||Dell PowerStore Demonsration – Lightning Session||Mike Orth, Dell EMC|
|11.30 AM||Infrastructure as Code for complete beginners||Shannon Kheun, Microsoft|
|11.30 AM||Dell EMC VxRail – Lightning Session||Paul Wynne, Dell EMC|
|12.00 PM||Cloud Infrastructure Panel Discussion||James Marshall, Tom Button, Ben Evans & Pete Cullen|
|1.00 PM||Build your Azure Readiness Strategy – Interactive Workshop||Ben Evans & Pete Cullen|
|3.00 PM||Azure Virtual Dekstop in 90 Minutes – Interactive Workshop||Adam Gleeson|
|9.00 AM||Workspace Transformation Keynote||Barry Coombs, ComputerWorld|
|9.30 AM||What is new in Microsoft 365?||Anthony Charman & Megan Warren|
|10.00 AM||Top 5 reasons you MUST backup Microsoft 365||Sam Woodcock, iland|
|10.00 AM||The importance of driving adoption and training within Microsoft 365||Megan Warren, ComputerWorld|
|10.30 AM||Understanding your options with security in Microsoft 365||Oli Restorick, ComputerWorld|
|10.30 AM||Virtual tour of Poly’s Customer Experience Centre||Poly|
|11.00 AM||Enable users in the hybrid world with Teams calling||Adam Gleeson & Barry Coombs|
|11.00 AM||Automating your Microsoft 365 workflow with Orchestry||Michael Pisarek, Orchestry|
|11.30 AM||The Modern way to manage your devices||Oli Restorick, ComputerWorld|
|11.30 AM||A quick guide to protecting your data in Microsoft Teams & SharePoint||Anthony Charman, ComputerWorld|
|12.00 PM||Microsoft 365 Panel Discussion||Barry Coombs, Anthony Charman |
& Megan Warren
|12.30 PM||What does Microsoft’s new licensing model mean for you?||Ed Waters, Arrow|
|1.00 PM||Build your Microsoft 365 adoption strategy in 60 minutes – |
|Megan Warren, ComputerWorld|
|2.00 PM||Create a robust strategy to enhance communication within your |
organisation – Interactive Workshop
|Barry Coombs, ComputerWorld|
|3.00 PM||DLP & AIP Workshop||Anthony Charman, ComputerWorld|